See Alike in...

Alike App

Browser

AspenTree

671d

I've been taking zoloft about 5 months and abilify for about a month, and for the past couple of months I've been having issues with a really weak bladder. As in I have trouble making my body use the restroom. Has anyone else had a similar problem, and if so what did you do? (Also I think it's worsening over time)

    • Dargo

      663d

      I have that too I been on it 6 months just happened two months ago .. have a appoitment with pyscharist this week hopefully to figure all this out ! Caused me weak urine flow and weak pelvic wall which caused dribbling after peeing . Also made my male parts less senestive .

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion